I received a call from a practitioner a few weeks ago about reactions a couple of her patients had some time after receiving a SET-DB™ treatment. Both patients were children, siblings, about the same age. As I recall, one broke out with hives about four hours after a treatment for amino acids, the other about four days after the same treatment. The parent claims neither were given a protein meal during the four-hour avoidance period.
So, what gives?
First, after performing thousands of SET-DB™ treatments, no patient of mine ever reported a negative reaction after a treatment, other than what I write about in the Practitioner’s Manual. If the treatment was performed correctly and the patient observed the avoidance period, the only negative reactions ever reported to me were fatigue and a dull headache (from the New-Stim).
That’s not to say a negative reaction to a treatment could never happen, but the odds are right up there with winning the Powerball—not real likely.
So, again, what gives?
The obvious answer is they reacted to something they weren’t treated for, which could be just about anything as they’d only had one treatment. To put a finer point on it, it’s likely they reacted to something new in their shared environment. New allergen — new symptom.
Here’s what I would’ve done if this had happened to me:
To sum up, as a general rule it’s always better to try to get the patient to go through the treatment program you think they need. This should be the inhalants program or the food and nutrient program, or both. Anything less is doing the patient a disservice by allowing them to leave your care with sensitivities, which will over time contribute to poor health. (Small children can be an exception.)
Also, properly educate your patients/clients BEFORE they come to see you. This not only saves you time on the first visit, a better-educated patient is a better patient, and better patients will understand they need to get all their sensitivities corrected.
Dr. Teryl Boothe and selected guests.